Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




25 Publications

2016 | Journal Article | IST-REx-ID: 1833   OA
Klimova, Anna, and Tamás Rudas. “On the Closure of Relational Models.” Journal of Multivariate Analysis, vol. 143, Elsevier, 2016, pp. 440–52, doi:10.1016/j.jmva.2015.10.005.
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1480   OA
Michałek, Mateusz, et al. “Exponential Varieties.” Proceedings of the London Mathematical Society, vol. 112, no. 1, Oxford University Press, 2016, pp. 27–56, doi:10.1112/plms/pdv066.
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1621
Hillar, Christopher, and Abraham Martin Del Campo Sanchez. “Corrigendum to ‘Finiteness Theorems and Algorithms for Permutation Invariant Chains of Laurent Lattice Ideals’ [J. Symb. Comput. 50 (March 2013) 314–334].” Journal of Symbolic Computation, vol. 74, Elsevier, 2016, pp. 650–52, doi:10.1016/j.jsc.2015.09.002.
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 2006   OA
Hein, Nicolas, et al. “ The Monotone Secant Conjecture in the Real Schubert Calculus.” Experimental Mathematics, vol. 24, no. 3, Taylor & Francis, 2015, pp. 261–69, doi:10.1080/10586458.2014.980044.
View | DOI | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 1547   OA
Mohammadi, Fatemeh, and Somayeh Moradi. “Resolution of Unmixed Bipartite Graphs.” Bulletin of the Korean Mathematical Society, vol. 52, no. 3, Korean Mathematical Society, 2015, pp. 977–86, doi:10.4134/BKMS.2015.52.3.977.
View | DOI | Download (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: MLA

Export / Embed